EconPapers    
Economics at your fingertips  
 

Random walk on a 2D anisotropic percolation network

Eduardo R Reyes, Manuel O Cáceres and Pedro A Pury

Physica A: Statistical Mechanics and its Applications, 1998, vol. 258, issue 1, 1-4

Abstract: We have studied the variance of a random walk on 2D anisotropic random percolation networks. The problem has been worked out by introducing a generalization of the effective medium approximation. A set of coupled non-linear self-consistent equations must be solved to find the effective rates in each direction. Here we have solved a particular 2D model in its dc-limit. Monte Carlo simulations have been made to show the agreement with our theoretical predictions.

Date: 1998
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437198002398
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:258:y:1998:i:1:p:1-4

DOI: 10.1016/S0378-4371(98)00239-8

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:258:y:1998:i:1:p:1-4